Alert archive / Illinois / Frost Advisories in 2009

Frost Advisory 4, NWS Lincoln, IL

October 17, 200935 counties in Illinois

NWS Lincoln, IL issued this frost advisory at Oct 17, 2009, 3:23 AM CDT for 35 counties in Illinois. It took effect at Oct 18, 2009, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2009, 3:23 AM CDT (08:23 UTC)
In effect from
Oct 18, 2009, 1:00 AM CDT
Expired
Oct 18, 2009, 9:00 AM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
All 35 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KILX 170823
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
323 AM CDT SAT OCT 17 2009

...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-171600-
/O.NEW.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
323 AM CDT SAT OCT 17 2009

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL MOVE
SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY MORNING. AS
A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS PREVIOUSLY OVER THE
REGION ARE EXPECTED TO THIN AND BREAK UP. THIS SHOULD ALLOW
TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID
30S...CAUSING WIDESPREAD FROST TO FORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GOETSCH
6 follow-up statements
000 
WWUS73 KILX 171557
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1057 AM CDT SAT OCT 17 2009

...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-172100-
/O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1057 AM CDT SAT OCT 17 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL
MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY
MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS
PREVIOUSLY OVER THE REGION ARE EXPECTED TO THIN AND BREAK UP.
THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE
LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HJS
000 
WWUS73 KILX 172029
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CDT SAT OCT 17 2009

...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-180100-
/O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
329 PM CDT SAT OCT 17 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL
MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY
MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS
PREVIOUSLY OVER THE REGION ARE EXPECTED TO THIN AND BREAK UP.
THIS SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE
LOWER TO MID 30S...CAUSING WIDESPREAD FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BAK
000 
WWUS73 KILX 180100
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
800 PM CDT SAT OCT 17 2009

...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-180500-
/O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
800 PM CDT SAT OCT 17 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL
MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY
MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS
OVER THE REGION MAY THIN AND BREAK UP TOWARDS MORNING. THIS
SHOULD ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER
TO MID 30S...CAUSING WIDESPREAD FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

25
000 
WWUS73 KILX 180453
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1153 PM CDT SAT OCT 17 2009

...FROST ADVISORY FOR SATURDAY NIGHT AND EARLY SUNDAY MORNING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-180900-
/O.CON.KILX.FR.Y.0004.091018T0600Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
1153 PM CDT SAT OCT 17 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY. 

A RIDGE OF COLD HIGH PRESSURE OVER THE NORTHERN PLAINS...WILL
MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY SUNDAY
MORNING. AS A RESULT...WINDS WILL BECOME LIGHT AND CLOUDS OVER
THE REGION SHOULD THIN AND BREAK UP TOWARDS MORNING. THIS SHOULD
ALLOW TEMPERATURES ON SUNDAY MORNING TO FALL INTO THE LOWER TO MID
30S...CAUSING WIDESPREAD FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

AUTEN
000 
WWUS73 KILX 180821
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
321 AM CDT SUN OCT 18 2009

...FROST ADVISORY FOR EARLY SUNDAY MORNING...

ILZ027>031-036>038-040>057-061>063-066>068-071>073-181400-
/O.CON.KILX.FR.Y.0004.000000T0000Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
321 AM CDT SUN OCT 18 2009

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

A RIDGE OF COLD HIGH PRESSURE OVER ILLINOIS AND MISSOURI THIS
MORNING...WILL MOVE SOUTH INTO THE MID MISSISSIPPI VALLEY REGION BY
MIDDAY SUNDAY. AS A RESULT...LIGHT WINDS AND MOSTLY CLEAR
CONDITIONS WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER 30S...
CAUSING WIDESPREAD FROST TO FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

GOETSCH
000 
WWUS73 KILX 181358
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
858 AM CDT SUN OCT 18 2009

ILZ027>031-036>038-040>057-061>063-066>068-071>073-181500-
/O.EXP.KILX.FR.Y.0004.000000T0000Z-091018T1400Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-
MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE...
JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...
MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE
858 AM CDT SUN OCT 18 2009

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. 

$$

HJS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:24 AM CDT, 59 minutes earlier.

Area forecast discussion, Oct 17, 2:24 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
224 AM CDT SAT OCT 17 2009

.DISCUSSION...
ISSUED 223 AM CDT SAT OCT 17 2009

PROBLEM AREAS ARE...THE WEAK UPPER WAVE MOVING THROUGH REGION
TODAY...POSSIBLE FROST CONDITIONS SUNDAY MORNING...AND NEXT FRONTAL
SYSTEM MIDWEEK.

SHORT TERM...TODAY THROUGH MONDAY.
00Z UPPER AIR AND SATELLITE IMAGERY SHOWS SHORTWAVE THIS MORNING
FROM MN TO NE. WAVE MOVING SOUTHEAST AND MODELS ALL PRETTY SIMILAR
IN MOVEMENT OF SYSTEM THROUGH IL BY EVENING. SOME SPOTTY RADAR
RETURNS WITH SYSTEM AND SO WILL CONTINUE THE 20 POPS THROUGH DAY.

ALL THE MODELS VERY SIMILAR ON PROG OF HIGH PRESSURE RIDGE AXIS
OVER THE AREA THROUGH SUNDAY MORNING. IR SATELLITE CURRENTLY IS
SHOWING SCATTERED BREAKS IN LOW CLOUD MASS INTO MN. LOOK AT 00Z
SOUNDINGS IN THAT AREA SHOWS DRYING IN MID LEVELS WHERE BREAKS
ARE. MODEL PROG SOUNDINGS THROUGH SUNDAY MORNING DO BREAK DRIER
AIR ALOFT AND AT MID LEVELS INTO AREA. HOWEVER IS SOME LINGERING
LOW LEVEL MOISTURE AT 850MB AND BELOW. THIS IS TROUBLESOME...AS
PRESENCE OF CLOUDS WILL LIMIT TEMP DROP. WILL KEEP SOME MINOR
CLOUDS AND KEEP TEMPS AROUND FREEZING WITH SIGNIFICANT FROST
EXPECTED. WILL GO WITH FROST ADVISORY. IF ADDITIONAL MIXING OCCURS
DURING DAY IN AIRMASS THAT WILL END UP OVER REGION SUNDAY
MORNING...TEMPS MAY FALL LOWER AND A FREEZE WARNING MAY LATER BE
REQUIRED. THE AMOUNT OF LINGERING CLOUDS AND MOISTURE WILL BE THE
KEY.

LONG TERM...TUESDAY THROUGH FRIDAY.
MODELS PRETTY SIMILAR IN DEVELOPMENT OF LOW PRESSURE SYSTEM IN LEE
OF ROCKIES AND FRONT EXTENDING INTO GREAT LAKES FOR LATE MONDAY
INTO TUESDAY. AS DOES HPC...LIKE SLOWER GFS/NAM MOVEMENT OF
SYSTEM...WITH SLIGHT CHANCE POPS TUESDAY IN THE NORTHWEST AND
CHANCE POPS SPREADING OVER REGION TUESDAY NIGHT INTO WEDNESDAY-
WEDNESDAY NIGHT.

GOETSCH
&&

.AVIATION...
ISSUED 1155 PM CDT FRI OCT 16 2009

VFR CONDITIONS WILL CONTINUE NEXT 24HRS AT ALL TAF SITES. HIGHER
CLOUDS HAVE MOVED INTO THE REGION WITH LIGHT NORTHERLY WINDS.
ANOTHER SHORT WAVE WILL BE ARRIVING EARLY MORNING AND WILL
CONTINUE MENTION OF VCSH AT ALL SITES FOR A FEW HOURS. THEN CLOUDS
REMAIN BUT SHOULD BE HIGHER LEVELS...BASED ON RH FIELDS IN MODELS.
APPEARS MID DECK WILL REMAIN IN THE AREA REST OF THE PERIOD BUT
MODEL LOWER RH SHOWS POSSIBLE SCT DECK AT 5KFT POSSIBLE. NORTHERLY
TO NORTHEASTERLY WINDS WILL INCREASE DURING THE DAY AND THEN
BECOME LIGHT AGAIN TOMORROW EVENING.

AUTEN
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR ILZ027>031-
036>038-040>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Oct 16, 2:35 PM CDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
235 PM CDT FRI OCT 16 2009

ILZ027>031-036>038-040>057-061>063-066>068-071>073-171100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
235 PM CDT FRI OCT 16 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD AREAS OF FROST ARE EXPECTED SUNDAY MORNING AS EARLY
MORNING TEMPERATURES APPROACH FREEZING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

Nearby

Frost Advisories in Illinois, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.